Quantitative Economics

Journal Of The Econometric Society

Edited by: Stéphane Bonhomme • Print ISSN: 1759-7323 • Online ISSN: 1759-7331

Quantitative Economics: Mar, 2017, Volume 8, Issue 1

A note on identifying heterogeneous sharing rules

Pierre‐André Chiappori, Ju Hyun Kim

In this note, we address nonparametric identification of a collective model of household behavior in the presence of additive unobserved heterogeneity in the sharing rule. We show that the (nonstochastic part of the) sharing rule is nonparametrically identified. Moreover, under independence assumptions, individual Engel curves and the random distributions are identified except in special cases (i.e., linear Engel curves).

Sharing rule unobserved heterogeneity collective models nonparametric identification C14 C31 D10 D11 D13

Full Content: Print View

Supplemental Material

Journal News